# SDR USAA040098

- Difficulty date: April 1, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 50,106 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHELF CRACKED 2 INCHES IN LENGTH, FROM AFT EDGE TO INBOARD FASTENER LEFT 18A SHELF.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (M)
